# SDR VNAA202107271111

- Difficulty date: July 25, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N602NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15463
- Aircraft time: 4,563 hours, 3,964 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: LA4010
- Part serial: BN131423
- Condition: Unserviceable
- Location: Recirculation
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH HIGH POWER SETTING REQUIRED TO MAINTAIN SPEED AND BURNING SMELL IN COCKPIT DURING LANDING AND GROUND ROLL. PERFORMED POWER ASSURANCE CHECK W/ CREW IAW AMM 71-00-00-720-804-A02. PERFORMED OPERATIONAL TEST OF AC DISTRIBUTION SYSTEM IAW CRJ 900 AMM 21-51-00-710-801-A01. OPS TEST OF LEFT PACK BAD AT THIS TIME FURTHER TROUBLESHOOTING REQUIRED. LH RECIRC FAN NEEDS INSPECTED DUE TO SMOKE SMELL FROM LH PACK. FOUND LH RECIRC FILTER DIRTY R&R FILTER IAW CRJ900 AMM 21-22-12-960-801-A01 POWER ASSURANCE CHECK GOOD AT THIS TIME."
